| Model Number |
BL2310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
02/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Unable to fault machine operation.Performs in accordance with specifications.The investigation is ongoing.See related report: 0001920664-2025-00030.
Event or Problem Description
A user facility in australia reported 2 cases where the anterior chamber completely collapsed during segment stage with the phaco tip completely in the eye.Both times the capsular bag was torn and resulted in vitrectomies.The cases ended up having to be abandoned and will need a vr surgeon to revisit for a posterior vitrectomy and sulcus lens.This report is for the 2nd patient.
Additional Manufacturer Narrative
The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.The investigation is complete.See related report: 0001920664-2025-00030.